Journal of Symbolic Logic

Logic of Reduced Power Structures

G. C. Nelson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 53-59.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741189

Mathematical Reviews number (MathSciNet)
MR693247

Zentralblatt MATH identifier
0511.03013

JSTOR
links.jstor.org

Citation

Nelson, G. C. Logic of Reduced Power Structures. J. Symbolic Logic 48 (1983), no. 1, 53--59. https://projecteuclid.org/euclid.jsl/1183741189


Export citation

See also

  • Addendum: G. C. Nelson. Addendum to "Logic of Reduced Power Structures". J. Symbolic Logic, Volume 48, Issue 4 (1983), 1145--1145.